# SDR ASOA20120406021

- Difficulty date: April 6, 2012
- Submitted: April 7, 2012
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450904
- Aircraft time: 19,437 hours, 11,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 21R CORRODED BETWEEN FRAME 12-13.  R & R STRINGER WITH NEW STRINGER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
